Exact solution to a Lindley-type equation on a bounded support

Maria Vlasiou, Ivo J. B. F. Adan

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)
1 Downloads (Pure)

Abstract

We derive the limiting waiting-time distribution $F_W$ of a model described by the Lindley-type equation $W=\max\{0, B - A - W\}$, where $B$ has a polynomial distribution. This exact solution is applied to derive approximations of $F_W$ when $B$ is generally distributed on a finite support. We provide error bounds for these approximations.
Original languageEnglish
Pages (from-to)105-113
JournalOperations research letters
Volume35
Issue number1
DOIs
Publication statusPublished - 1 Jan 2007
Externally publishedYes

Keywords

  • math.PR
  • 60K25

Fingerprint Dive into the research topics of 'Exact solution to a Lindley-type equation on a bounded support'. Together they form a unique fingerprint.

Cite this